Large deviations for impulsive processes in the scheme of Poisson approximation

  • I. V. Samoilenko

Abstract

Asymptotic analysis of the large deviation problem for impulsive processes in the scheme of Poisson approximation is performed. Large deviations for impulsive processes in the scheme of Poisson approximation are defined by an exponential generator for a jump process with independent increments.
Published
25.11.2012
How to Cite
SamoilenkoI. V. “Large Deviations for Impulsive Processes in the Scheme of Poisson Approximation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 11, Nov. 2012, pp. 1526-35, http://umj.imath.kiev.ua/index.php/umj/article/view/2678.
Section
Research articles